Balkan Journal of Geometry 
and Its Applications 

Volume 20 (2015), No. 1

ISSN 1224-2780 (printed version)
ISSN 1843-2875 (online version)  

Suggested software for viewing and printing: Acrobat Reader and PDFXWver. 

  1. Adara-Monica Blaga
    Eta-Ricci solitons on para-Kenmotsu manifolds,

    pages: 1-13. PDF file

  2. Bang-Yen Chen and Sharief Deshmukh
    Ricci solitons and concurrent vector fields,

    pages: 14-25. PDF file

  3. Brenda Leticia De La Rosa Navarro, Gioia Failla, Juan Bosco Frias Medina and Mustapha Lahyane
    On the regularity of the residual scheme,

    pages: 26-37. PDF file

  4. Junhong Dong and Ximin Liu
    Uniqueness of complete spacelike hypersurfaces in generalized Robertson-Walker spacetimes,

    pages: 38-48. PDF file

  5. Cristian Ghiu, Raluca Tuliga, Constantin Udriste, Ionel Tevy
    Discrete diagonal recurrences and discrete minimal submanifolds,

    pages: 49-64. PDF file

  6. Dae Ho Jin
    Indefinite trans-Sasakian manifold of quasi-constant curvature with lightlike hypersurfaces,

    pages: 65-75. PDF file

  7. Jinling Li, Chunhui Qiu and Tongde Zhong
    A Hodge decomposition theorem on strongly pseudoconvex compact complex Finsler manifolds,

    pages: 76-85. PDF file

  8. Abdulqader Mustafa, Avik De and Siraj Uddin
    Characterization of warped product submanifolds in Kenmotsu manifolds,

    pages: 86-97. PDF file

  9. Rashmi Sachdeva, Rakesh Kumar and Satvinder Singh Bhatia
    Warped product slant lightlike submanifolds of indefinite Sasakian manifolds,

    pages: 98-108. PDF file

  10. Olivian Simionescu-Panait and Livia Harabagiu
    Propagation of inhomogeneous waves in monoclinic crystals subject to initial fields,

    pages: 109-119. PDF file

  Last update: 10 June 2015
Back to home page